Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache, neck and back pain, dizziness, diarrhea. Help

Hi, I ve been having major headaches , pain in my lower neck, pain in my lower back, dizziness , confusion, diarrhea , white stuff on my tounge. I ve been to the ER 2x the first time they said I was deydrated and the second time they said I had a UTI . I m still suffering with all these symptoms even after the medication. Please help!
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello kcombs2112,

Since you are already diagnosed with UTI you should have patience and try co-operating with your treating physician. UTI takes 10 days or more to get well. Sometimes a repeat intake of oral antibiotics becomes mandatory if the causative agent is very resistant to the medicines ( antibiotics prescribed ). UTI is caused by parasite/ bacteria or fungi but the most common is E.Coli. You should increase the amount of fluid intake if you want to help yourself and feel better. You should take plenty of pure, hygienic water, juices, soups, fresh fruits and veggies. Berries are very good. Take care of your hygiene, take regular showers, get your clothes washed and get treated with dettol or savlon. Do not hold urine for a long time. Keep emptying your bladder as soon as you get the pressure to do so.

Keep yourself well-hydrated and continue taking the medicines prescribed by your treating doctor. You are getting headache because you are dehydrated. Dehydration leads to exhaustion and thus dizziness, pain in the neck and back. White stuff on tongue is thickened mucous, it seems you are empty stomach.

Take meals nicely before you take the medicines. You should re-visit your doctor, you need to get a few blood and urine tests done. If you are a sexually active person make sure your partner is not a carrier of UTI. It is a contageous infection. Take care.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor